View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Mao, Xuerong; Kolmanovskii, Vladimir
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
On asymptotic behaviour of solutions of stochastic difference equations with volterra type main term
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Stochastic Analysis and Applications
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
2000
Volume ID
18
Issue ID
5
Page(s)
837-57
Language
n/a
Connective Phrase
n/a
Location/URL
www.dekker.com
ISSN
n/a
Notes
n/a
Abstract
The stochastic difference equations with Volterra type linear and non-linear main term are considered in the paper. Conditions on a.s. boundedness of the solutions, asymptotic stability, exponential stability, and stability with a speed which differs from the exponential, are obtained. A numerous examples are presented.